Advertisement

Mathematical Notes

, Volume 105, Issue 1–2, pp 236–250 | Cite as

On the Hyperbolicity of Toral Endomorphisms

  • A. Yu. KolesovEmail author
  • N. Kh. RozovEmail author
  • V. A. SadovnichiiEmail author
Article
  • 5 Downloads

Abstract

Nonsingular endomorphisms of the m-torus \(\mathbb{T}\)m, m ≥ 2, which are C1 perturbations of linear hyperbolic endomorphisms are considered. Sufficient conditions for such maps to be hyperbolic (i.e., belong to the class of Anosov endomorphisms) are found.

Keywords

endomorphism hyperbolicity torus Anosov endomorphism 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. V. Anosov, “Geodesic flows on closed Riemannian manifolds negative curvature,” in Trudy Mat. Inst. Steklova (1967), Vol. 90, pp. 3–210 [Proc. Steklov Inst. Math. 90, 3–210 (1967)].MathSciNetGoogle Scholar
  2. 2.
    F. Przytycki, “Anosov endomorphisms,” Studia Math. 58 (3), 249–285 (1976).MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    R. Ma néand C. Pugh, “Stability of endomorphisms,” in Dynamical Systems–Warwick 1974, Lecture Notes in Math. (Springer, Berlin, 1975), Vol. 468, pp. 175–184.Google Scholar
  4. 4.
    K. Sakai, “Anosov maps on closed topological manifolds,” J. Math. Soc. Japan 39 (3), 505–519 (1987).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    A. Yu. Kolesov, N. Kh. Rozov, and V. A. Sadovnichii, “Sufficient condition for the hyperbolicity of mappings of the torus,” Differ. Uravn. 53 (4), 465–486 (2017) [Differ. Equations 53 (4), 457–478 (2017)].MathSciNetzbMATHGoogle Scholar
  6. 6.
    B. M. Levitan, Almost Periodic Functions (Gosudarstv. Izdat. Tehn.–Teor. Lit.,Moscow, 1953) [in Russian].zbMATHGoogle Scholar
  7. 7.
    J. D. Farmer, E. Ott, and J. A. Yorke, “The dimension of chaotic attractors,” Phys. D 7 (1–3), 153–180 (1983).Google Scholar
  8. 8.
    M. Micena and A. Tahzibi, “On the unstable directions and Lyapunov exponents of Anosov endomorphisms,” Fund. Math. 235 (1), 37–48 (2016).MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Demidov Yaroslavl State UniversityYaroslavlRussia
  2. 2.Lomonosov Moscow State UniversityMoscowRussia

Personalised recommendations